# SDR SWAA2018051421900

- Difficulty date: May 3, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 45,697 hours, 26,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A1001
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP INBOARD LOWER SURFACE DELAMINATED.  REPAIRED AFT FLAP PER EA.
